Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Depression, snappy behaviour and tiredness(1 Post)
After taking microgynon for 5 years I came off it once my ex had said he didn’t love me anymore and we split up. I have been with my new partner who is now my husband now for 3 years. I have found myself on it again for around 4 months now, due to having an ovarian cyst, my doctor and ultra sound specialist recommended I go back on it.
Last night was the final straw for us and made us realise even more that it was the pill causing issues with my mental health and well-being.
The past 4 months I have been tired all the time, snappy, depressed low libido for sex and just dragging myself around with no self love. I’ve been pushing the kids away and I have been disinterested in anything they have wanted to show me and we have clashed massively and argued lots but not raised voices.
Today I have decided to come off it and speak to my doctors via and online consultation.
Please login first.